A related fixed point theorem in three intuitionistic fuzzy metric spaces

Faycel Merghadi, Abdelkrim Aliouche

Abstract


We prove a related fixed point theorem in three complete intuitionistic fuzzy metric spaces using an implicit relation which generalizes results of Aliouche and Fisher [2] and Rao et al. [20].

Full Text: PDF

How to Cite this Article:

Faycel Merghadi, Abdelkrim Aliouche, A related fixed point theorem in three intuitionistic fuzzy metric spaces, Journal of Mathematical and Computational Science, Vol 2, No 6 (2012), 1573-1587

Copyright © 2012 Faycel Merghadi, Abdelkrim Aliouche. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS